Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 301, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Sep 15, 2005, 2:47 PM CDT for Denton County, Tarrant County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2005, 2:47 PM CDT (19:47 UTC)
- Expired
- Sep 15, 2005, 3:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Denton County, TX, Tarrant County, TX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 2:28 PM CDT, 19 minutes earlier.
Area forecast discussion, Sep 15, 2:28 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 228 PM CDT THU SEP 15 2005 .DISCUSSION... OUTFLOW BOUNDARY IS MOVING ACROSS DFW METROPLEX RIGHT NOW. SHORT LINE OF THUNDERSTORMS FROM POSSUM KINGDOM LAKE TO DENTON IS MOVING EAST AND BUILDING SLOWLY SOUTHEAST. WOULD EXPECT FURTHER INITIATION ON THE BOUNDARY THIS AFTERNOON. COVERAGE WILL LIKELY BE SCATTERED THIS AFTERNOON/EVENING WITH SOME SHORT BROKEN LINES. CONVECTION WILL CONTINUE INTO THE OVERNIGHT HOURS IN THE SOUTH AND LEAVE THE CWA FRIDAY MORNING. ALTHOUGH WE WILL HAVE A NORTH WIND ACROSS THE AREA...THE MUCH COOLER AIR WILL REMAIN WELL TO THE NORTH IN OKLAHOMA. I SEE US JUST COOL ENOUGH TO HAVE A VERY ENJOYABLE DAY SATURDAY. THERE WILL BE SOME DRYING...SO MORNING TEMPERATURES WILL BE REFRESHING AND FRIDAY/SATURDAY AFTERNOON TEMPERATURES WILL BE QUITE PLEASANT...UPPER 80S TO LOW 90S. SUBTROPICAL RIDGE BUILDS BACK OVER US BY SUNDAY AND REMAINS IN PLACE FOR REST OF THE PERIOD...SO LOOK FOR HIGHS IN THE UPPER 90S AND LOWS IN THE 70S. THIS IS 5 TO 8 DEGREES ABOVE CLIMATOLOGY...SO THOSE WHO GET RAIN OUT OF THIS SYSTEM NEED TO ENJOY IT. OVERALL...LOOKS LIKE THE DRY PATTERN MAY PERSIST FOR THE NEXT COUPLE OF WEEKS. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 89 68 93 / 40 10 0 0 WACO, TX 73 92 71 94 / 50 20 10 0 PARIS, TX 66 84 63 89 / 50 10 0 0 DENTON, TX 67 87 65 92 / 40 10 0 0 MCKINNEY, TX 67 87 66 93 / 40 10 0 0 DALLAS, TX 69 89 68 94 / 40 10 0 0 TERRELL, TX 70 86 68 94 / 50 20 10 0 CORSICANA, TX 73 89 70 94 / 50 20 10 0 TEMPLE, TX 73 92 71 96 / 40 30 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /84
Hazardous weather outlook, Sep 15, 11:30 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1130 AM CDT THU SEP 15 2005 .UPDATED... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1130 AM CDT THU SEP 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A COOL FRONT...AND SEVERAL OUTFLOW BOUNDARIES IN ADVANCE OF THE FRONT...WILL MOVE ACROSS NORTH TEXAS TODAY AND TONIGHT. CONVERGENCE ALONG THE VARIOUS BOUNDARIES WILL BRING A CHANCE OF THUNDERSTORMS TO ALL OF NORTH TEXAS. SOME STORMS MAY BRIEFLY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING DOWNBURST WINDS...ESPECIALLY THIS AFTERNOON AND EARLY EVENING. LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL ALSO PRESENT HAZARDS. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL LINGER FRIDAY MORNING...MAINLY ACROSS THE SOUTHEAST HALF OF NORTH TEXAS...SOUTHEAST OF A BONHAM... WAXAHACHIE...COMANCHE LINE. THUNDERSTORM CHANCES WILL DECREASE DURING THE AFTERNOON...ONCE THE COOL FRONT SLIDES SOUTH OF ANY GIVEN AREA. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON...WHEN AND WHERE PARTICULARLY STRONG THUNDERSTORMS DEVELOP. 26
In the hours before
Special weather statement, Sep 15, 1:23 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 123 PM CDT THU SEP 15 2005 TXZ100>102-115>117-151900- JACK-PALO PINTO-PARKER-STEPHENS-WISE-YOUNG- 123 PM CDT THU SEP 15 2005 ...SIGNIFICANT WEATHER UPDATE... AT 123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING SOUTH BEND AND GRAHAM IN YOUNG COUNTY...TO 5 MILES SOUTHEAST OF JACKSBORO...TO DECATUR. THE LINE AS A WHOLE WAS MOVING SOUTH AT 20 MPH...BUT INDIVIDUAL STORMS IN THE LINE WERE MOVING EAST-NORTHEAST NEAR 40 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE BRAD...GRAFORD...IVAN... MINERAL WELLS...PERRIN...RENO...SALESVILLE...SOUTH BEND... SPRINGTOWN...VINEYARD...MINERAL WELLS STATE PARK AND POSSUM KINGDOM STATE PARK. LOCALLY VERY HEAVY RAINFALL AND WIND GUSTS TO 40 MPH ARE LIKELY WITH ANY OF THE STRONGER STORMS EMBEDDED IN THIS LINE. SOME PEA-SIZED HAIL COULD POSSIBLY OCCUR AS WELL. 05/
Special weather statement, Sep 15, 2:12 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 212 PM CDT THU SEP 15 2005 TXZ101>103-115>118-151945- DENTON-JACK-PALO PINTO-PARKER-STEPHENS-TARRANT-WISE- 212 PM CDT THU SEP 15 2005 ...SIGNIFICANT WEATHER UPDATE... AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF DECATUR TO 8 MILES SOUTHWEST OF BRIDGEPORT TO 15 MILES NORTHWEST OF MINERAL WELLS...MOVING SOUTHEAST AT 15 MPH. HOWEVER...INDIVIDUAL STORMS IN THIS LINE WERE RACING EAST-NORTHEAST AT 45 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ARGYLE...AURORA... BARTONVILLE...BOYD...BRAD...BRIAR...CORRAL CITY...DECATUR...DOUBLE OAK...FLOWER MOUND...GRAFORD...HASLET...IVAN...JUSTIN...MINERAL WELLS...NORTHLAKE...PECAN ACRES...PERRIN...RENO...ROANOKE... SALESVILLE...SPRINGTOWN...TROPHY CLUB...MINERAL WELLS STATE PARK AND POSSUM KINGDOM STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL TO BETWEEN 1 TO 2 INCHES LOCALLY...PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM STRONGER STORMS. ANY LOCALIZED...VERY HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...AS WELL AS STREET FLOODING WHICH MAY CAUSE HYDROPLANING. 05/
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 42 min |
| Sep 15, 2:24 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 51 min |
| Sep 15, 2:33 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 57 min |
| Sep 15, 3:25 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 65 min |
| Sep 15, 4:26 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 38 min |
| Sep 15, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 45 min |
| Sep 15, 4:46 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 59 min |
| Sep 15, 4:59 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 61 min |
| Sep 15, 5:43 PM CDT | Severe Thunderstorm Warning | FWD | Somervell | 32 min |
| Sep 15, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 45 min |
| Sep 15, 6:03 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 19 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.